Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 300, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 6, 2012, 4:23 PM CDT for Chester County, Madison County, Tennessee. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 4:23 PM CDT (21:23 UTC)
- Expired
- Jul 6, 2012, 4:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 104 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
765
WUUS54 KMEG 062123
SVRMEG
TNC023-113-062145-
/O.NEW.KMEG.SV.W.0300.120706T2123Z-120706T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT FRI JUL 6 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 445 PM CDT
* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR MIFFLIN...OR 8 MILES NORTH OF
HENDERSON...AND MOVING SOUTHWEST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSON AND
CHICKASAW STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3536 8881 3540 8885 3543 8884 3543 8887
3559 8898 3570 8869 3560 8861 3559 8861
3559 8860 3552 8854
TIME...MOT...LOC 2123Z 053DEG 24KT 3554 8870
$$
RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:34 PM CDT, 49 minutes earlier.
Area forecast discussion, Jul 6, 3:34 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT FRI JUL 6 2012
.DISCUSSION...
CLOUDS ARE BEGINNING TO MOVE INTO EASTERN SECTIONS OF THE FORECAST
AREA WHILE MOSTLY SUNNY SKIES WERE FOUND ELSEWHERE. TEMPERATURES
RANGE FROM THE LOWER 90S TO AS HIGH AS 102 DEGREES. SHOWERS AND
THUNDERSTORMS ARE MOVING INTO EASTERN SECTIONS OF THE FORECAST
AREA. SOME OF THESE THUNDERSTORMS ARE BECOMING SEVERE PRODUCING
DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH WILL BE ISSUED FOR
PARTS OF THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH MUCH OF THE EVENING HOURS.
UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN SOME ON SATURDAY.
AFTERNOON TEMPERATURES WILL BE A COUPLE OF DEGREES COOLER WITH
MOST LOCATIONS REMAINING BELOW 100 DEGREES. HOWEVER...MOISTURE
WILL BE ON THE INCREASE WHICH WILL ALLOW HEAT INDEX VALUES TO RISE
ABOVE 105 DEGREES FOR ONE MORE DAY SO WILL KEEP HEAT ADVISORY IN
EFFECT UNTIL SATURDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ALSO BE POSSIBLE ON SATURDAY AS WELL AS SATURDAY NIGHT.
BY SUNDAY...A COLD FRONT WILL BE APPROACHING THE REGION. AS THE
FRONT GETS CLOSER TO THE REGION...CLOUDS WILL BE ON THE INCREASE
AND THERE WILL BE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS.
WITH MORE CLOUDS ACROSS THE REGION...TEMPERATURES WILL BE A LITTLE
COOLER ON SUNDAY WITH HIGHS IN THE LOW TO MID 90S. THIS HIGHER
CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY NIGHT AS WELL.
BY MONDAY...THE FRONT WILL BE ACROSS THE FORECAST AREA WITH
SHOWERS AND THUNDERSTORMS LIKELY. WITH THE CLOUDS AND RAIN
TEMPERATURES WILL BE COOLER THAN NORMAL WITH HIGHS IN THE UPPER
80S TO AROUND 90 DEGREES. THE COLD FRONT WILL ONLY MOVE SLOWLY
SOUTH MONDAY NIGHT AND TUESDAY WITH A CONTINUE CHANCE OF SHOWERS
AND THUNDERSTORMS. AFTERNOON TEMPERATURES ON TUESDAY WILL ONLY BE
IN THE MID TO UPPER 80S.
BY TUESDAY NIGHT...THE COLD FRONT WILL MOVE STALL OUT OVER SOUTHERN
SECTIONS OF THE FORECAST AREA WITH THE CHANCE OF THUNDERSTORMS
DECREASING FROM NORTH TO SOUTH. THE FRONT WILL BE NEAR OR SOUTH OF
THE FORECAST AREA FROM WEDNESDAY THROUGH FRIDAY SO THERE WILL BE A
SMALL CHANCE OF THUNDERSTORMS ALL THREE DAYS. TEMPERATURES WILL
REMAIN SLIGHTLY BELOW NORMAL FOR THESE DAYS.
ARS
&&
.AVIATION...
18Z TAFS
LOW LEVEL AIRMASS IS A LITTLE MORE HUMID AT MIDDAY THAN THE PAST
SEVERAL DAYS. A WEAK MIDLEVEL SHORTWAVE DISTURBANCE WAS ROTATING
SOUTHWESTWARD THROUGH THE TN RIVER VALLEY... HELPING TO DEVELOP
SCATTERED TSRA BETWEEN MKL AND BNA. STEERING FLOW IS WEAK... BUT
THESE CELLS SHOULD MOVE SLOWLY SW...WHILE EXPANDING INTO NORTH MS.
HAVE CONTINUED VCTS AT TUP.
PWB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 80 98 78 94 / 30 30 30 50
MKL 75 98 74 93 / 30 20 30 40
JBR 77 99 76 93 / 20 20 30 50
TUP 76 96 74 92 / 30 40 40 40
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR DUNKLIN-PEMISCOT.
MS...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 6, 3:41 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 341 PM CDT FRI JUL 6 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-072245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 341 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REMAINDER OF THIS AFTERNOON AND THIS EVENING FOR AREAS EAST OF THE MISSISSIPPI RIVER. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS. A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES. HOT TEMPERATURES AND DRY FUELS MAY CREATE AN ELEVATED FIRE DANGER ACROSS THE NORTHERN HALF OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM CDT SATURDAY AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES. THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BREAK DOWN ON SUNDAY RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL DROP SOUTH INTO THE REGION ON MONDAY AND STALL ACROSS SOUTHERN SECTIONS OF THE AREA THROUGH THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK ACROSS THE MID SOUTH. A FEW THUNDERSTORMS MAY APPROACH SEVERE LIMITS DURING THIS PERIOD AND PRODUCE LOCALIZED DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE REMAINDER OF THIS AFTERNOON AND TONIGHT FOR AREAS OF THE MID SOUTH EAST OF THE MISSISSIPPI RIVER.
In the hours before
Special weather statement, Jul 6, 3:44 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT FRI JUL 6 2012 MSZ013-015-021-022-062115- YALOBUSHA MS-PONTOTOC MS-LAFAYETTE MS-CALHOUN MS- 344 PM CDT FRI JUL 6 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 415 PM CDT FOR... NORTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 6 MILES SOUTHEAST OF TULA AT 344 PM CDT...MOVING SOUTHWEST AT 25 MPH. PEOPLE IN CALHOUN...LAFAYETTE...PONTOTOC AND YALOBUSHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3392 8935 3415 8960 3429 8930 3418 8911 TIME...MOT...LOC 2044Z 052DEG 23KT 3416 8931
Special weather statement, Jul 6, 3:51 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT FRI JUL 6 2012
MSZ024-062130-
MONROE MS-
351 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING OUTFLOW WINDS TO 50 MPH WILL
APPROACH FROM ITAWAMBA COUNTY. THESE OUTFLOW WINDS SPREAD SOUTH
THROUGH MONROE COUNTY... WELL IN ADVANCE OF THUNDERSTORMS...THAT ARE
MOVING SOUTH AT 20 MPH.
PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR ABERDEEN AND
AMORY...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3375 8824 3374 8825 3374 8832 3372 8832
3368 8837 3366 8845 3365 8851 3368 8851
3367 8872 3408 8854 3404 8820
TIME...MOT...LOC 2050Z 011DEG 17KT 3415 8825Special weather statement, Jul 6, 3:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 357 PM CDT FRI JUL 6 2012 TNZ020-021-051-052-054-062145- CARROLL TN-CROCKETT TN-GIBSON TN-HENDERSON TN-MADISON TN- 357 PM CDT FRI JUL 6 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... EXTREME SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... WEST CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 50 MPH WAS LOCATED 7 MILES NORTHWEST OF BLUE GOOSE AT 357 PM CDT...MOVING SOUTH AT 25 MPH. PEOPLE IN CARROLL...CROCKETT...GIBSON...HENDERSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR JACKSON AND MILAN...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3545 8877 3570 8909 3593 8875 3572 8853 TIME...MOT...LOC 2057Z 022DEG 20KT 3574 8869 RRH
Special weather statement, Jul 6, 4:00 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CDT FRI JUL 6 2012
MSZ014>016-062130-
UNION MS-PONTOTOC MS-LEE MS-
400 PM CDT FRI JUL 6 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 4 MILES
NORTHEAST OF TUPELO AT 400 PM CDT...MOVING SOUTHWEST AT 10 MPH.
THESE STRONG WINDS WILL PRECEDE THE ONSET OF HEAVY RAIN.
PEOPLE IN LEE...PONTOTOC AND UNION COUNTIES...INCLUDING LOCATIONS
NEAR TOMBIGBEE STATE PARK...TUPELO AND VERONA...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3410 8858 3432 8894 3458 8876 3455 8873
3451 8874 3451 8871 3430 8854 3423 8854
TIME...MOT...LOC 2100Z 048DEG 8KT 3429 8868Local storm report, Jul 6, 4:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 S MILAN 35.86N 88.75W
07/06/2012 GIBSON TN TRAINED SPOTTER
SEVERAL TREES DOWN SOUTH OF MILAN
&&
JPMSpecial weather statement, Jul 6, 4:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 411 PM CDT FRI JUL 6 2012 TNZ002-003-062145- WEAKLEY TN-OBION TN- 411 PM CDT FRI JUL 6 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE... WEST CENTRAL WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 50 MPH WAS LOCATED 10 MILES NORTHWEST OF SHARON AT 411 PM CDT...MOVING WEST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN OBION AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3622 8878 3620 8914 3639 8924 3639 8891 TIME...MOT...LOC 2111Z 080DEG 18KT 3629 8900 RRH
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 1:08 PM CDT | Special Weather Statement | MEG | Henry | 37 min |
| Jul 6, 2:05 PM CDT | Special Weather Statement | MEG | Carroll | 25 min |
| Jul 6, 2:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 53 min |
| Jul 6, 2:36 PM CDT | Special Weather Statement | MEG | Carroll, Weakley | 24 min |
| Jul 6, 2:43 PM CDT | Special Weather Statement | MEG | Hardin | 32 min |
| Jul 6, 2:51 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 54 min |
| Jul 6, 3:01 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Weakley | 44 min |
| Jul 6, 3:12 PM CDT | Special Weather Statement | MEG | Decatur | 33 min |
| Jul 6, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henderson, Madison | 39 min |
| Jul 6, 3:27 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 48 min |
| Jul 6, 3:37 PM CDT | Severe Thunderstorm Warning | MEG | Obion, Weakley | 38 min |
| Jul 6, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, McNairy | 51 min |
| Jul 6, 3:57 PM CDT | Special Weather Statement | MEG | Madison | 48 min |
| Jul 6, 4:11 PM CDT | Special Weather Statement | MEG | Obion | 34 min |
| Jul 6, 4:17 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 43 min |
| Jul 6, 4:38 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 39 min |
| Jul 6, 4:42 PM CDT | Special Weather Statement | MEG | Haywood | 33 min |
| Jul 6, 4:49 PM CDT | Special Weather Statement | MEG | Fayette | 26 min |
| Jul 6, 5:15 PM CDT | Special Weather Statement | MEG | Fayette | 30 min |
| Jul 6, 5:39 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 18 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.